Posted by: ashma | 2009-02-10



Thank you for the reply on my ashma post

I' m still not feeling well, i have now deduced that my ashma is stress related as when i do sports or run my chest is very open and i breath easy.

i also feel my appetite has dissapeared, nothing tastes appealing for me anymore, could this be due to the regular intake of ashtavent? im also on the budaflam pump, i am off the prendazine now.

what are the effects of the 2 pumps im taking?

my throat is also sore today, i forgot to take my budaflam lastnight

please help

thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Asthma
Try using Biral 2 three times a day for stress. The loss of appetite could be due to stress or depression, but taste loss could be due to infection in the sinuses, dry mouth, and the use of asthma medication.
Otherwise the asthma pumps won't cause worrying side effects.
You may have a post nasal drip as well - try gargling with salt water for the sore throat
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.